Abstract

In this paper, we consider the Cauchy problem of semilinear wave equations which satisfy the "null condition." We prove that the problem is locally well-posed in Hs+1 for s > ¾ in 1 + 3 dimensions and s > ¼ in 1 + 2 dimensions. Moreover, it is shown that the result in 1 + 2 dimensions is sharp.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 671-703
Launched on MUSE
1997-06-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.